# SDR BUEA20180104001

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,612 hours, 23,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Board
- Part number: 7277120501
- Part serial: 11285
- Condition: Failed
- Location: Psu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON AN UNEVENTFUL LANDING,   THERE WAS A BURNING ODOR THAT APPEARED TO COME FROM THE VICINITY OF SEAT 1A PSU.  CONFIRMED THAT THE PSU FOR SEAT 1A CIRCUITBOARD SHOWED SIGNS THAT COULD LEAD TO THE ODOR.  THE CIRCUIT BOARD WAS REPLACE. RETURNED TO SERVICE.
